AIMS Mathematics, 2019, 4(4): 1248-1257. doi: 10.3934/math.2019.4.1248

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Infinitesimal and tangent to polylogarithmic complexes for higher weight

Department of Mathematical Sciences, Institute of Business Administration, Karachi, Pakistan

Motivic and polylogarithmic complexes have deep connections with $K$-theory. This article gives morphisms (different from Goncharov's generalized maps) between $\Bbbk$-vector spaces of Cathelineau's infinitesimal complex for weight $n$. Our morphisms guarantee that the sequence of infinitesimal polylogs is a complex. We are also introducing a variant of Cathelineau's complex with the derivation map for higher weight $n$ and suggesting the definition of tangent group $T\mathcal{B}_n(\Bbbk)$. These tangent groups develop the tangent to Goncharov's complex for weight $n$.
  Figure/Table
  Supplementary
  Article Metrics

References

1. A. A. Suslin, $K_3$ of a field and the Bloch group, Proc. Steklov Inst. Math., 4 (1991), 217-239.

2. A. B. Goncharov, Geometry of Configurations, Polylogarithms and Motivic Cohomology, Adv. Math., 114 (1995), 197-318.    

3. A. B. Goncharov, Explicit construction of characteristic classes, Adv. Soviet Math., 16 (1993), 169-210.

4. A. B. Goncharov, Euclidean Scissor congruence groups and mixed Tate motives over dual numbers, Math. Res. Lett., 11 (2004), 771-784.    

5. H. Gangl, Funktionalgleichungen von Polylogarithmen, Mathematisches Institut der Universität Bonn., 278 (1995).

6. J.-L. Cathelineau, $\lambda$-structures in algebraic $K$-theory and cyclic homology, K-Theory, 4 (1990), 591-606    

7. J.-L. Cathelineau, Infinitesimal Polylogarithms, multiplicative Presentations of Kähler Differentials and Goncharov complexes, talk at the workshop on polylogarthms, Essen, (1997), 1-4.

8. J.-L. Cathelineau, Remarques sur les Différentielles des Polylogarithmes Uniformes, Ann. Inst. Fourier, 46 (1996), 1327-1347.    

9. J.-L. Cathelineau, The tangent complex to the Bloch-Suslin complex, B. Soc. Math. Fr., 135 (2007), 565-597.    

10. J.-L. Dupont and C.-H. Sah, Scissors congruences II, J. Pure Appl. Algebra, 25 (1982), 159-195.    

11. P. Elbaz-Vincent and H. Gangl, On Poly(ana)logs I, Compos. Math., 130 (2002), 161-214.    

12. S. Hussain and R. Siddiqui, Grassmannian Complex and Second Order Tangent Complex, Journal of Mathematics, 48 (2016), 91-111.

13. S. Hussain and R. Siddiqui, Morphisms Between Grassmannian Complex and Higher Order Tangent Complex, Communications in Mathematics and Applications, 10 (2019), in press.

© 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved